Per citar aquest document: http://ddd.uab.cat/record/1979
Sur les représentations mixtes des groupes de Lie résolubles exponentiels
Baklouti, Ali (Faculté des Sciences de Sfax (Tunísia). Département de Mathématiques)
Ghorbel, Amira (Faculté des Sciences de Sfax (Tunísia). Département de Mathématiques)
Hamrouni, Hatem (Faculté des Sciences de Sfax (Tunísia). Département de Mathématiques)

Data: 2002
Resum: Let G be an exponential solvable Lie group, H and A two closed connected subgroups of G and [sigma] a unitary and irreducible representation of H. We prove the orbital spectrum formula of the Up-Down representation [rho](G,H, A, [sigma]) = IndGH [sigma] A . When G is nilpotent, the multiplicities of such representation turns out to be uniformly infinite or finite and bounded. A necessary and sufficient condition for the finiteness of the multiplicities is given. The same results are obtained when G is exponential solvable Lie group, H and A are invariant.
Drets: Tots els drets reservats.
Llengua: Francès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions matematiques, V. 46 N. 1 (2002) , p. 179-1999, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_46102_10


21 p, 218.5 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2016-10-28



   Favorit i Compartir